It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Skye on January 28, 2000 at 02:29:45:

In Reply to: Re: Kicking Pain Killers posted by kim on September 23, 1999 at 08:37:03:

I know how you all feel and am here. I have back problems and started taking the pills to help with the pain. Then the longer I took them, they no longer did the job at the same dose. Before I knew it I was taking more. I am going to the doctor tomorrow. I do know it is possible to stop on your own, but you have to know it won't be easy. You just can't quit "cold turkey" you have to ween off slowly or you will go through serious withdrawl. Contact me and maybe we can be each others support : )


: : : : I have been taking Loretab and Hydrocodone for about 4 months now. I want to stop, but w/o it I feel very sluggish, and am always tired. I really need to stop this, at one time I would wake up, and eat 8-10 pills, and continue this all day...
: : : : Any helpful info would be very great...

: : : : Thanks for Listening,
: : : : Lawrence
: : : Lawrence, Did't think anyone took as many pain killers as I did Please reply and let me know how you are doing..maybe there is some help out there ,we can try it's better if one does'nt have to go it alone....Hope to hear from you soon....KP

:
: hi im another one of those people who is taking that many a day,but am in constant pain let me know how things are going for both of you please


Follow Ups

All times are GMT -7. The time now is 10:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!